Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Cancer Res Treat. 2015 Oct;47(4):937-942. English. Case Report. https://doi.org/10.4143/crt.2013.155
Hong JH , Lee SE , Choi SY , Kim SH , Jang EJ , Bang JH , Park JE , Jeon HR , Oh YJ , Yi JE , Jung HO , Youn HJ , Kim DW .
Division of Oncology, Department of Internal Medicine, College of Medicine, The Catholic University of Korea, Seoul, Korea.
Cancer Research Institute, College of Medicine, The Catholic University of Korea, Seoul, Korea. dwkim@catholic.ac.kr
Division of Hematology, Department of Internal Medicine, College of Medicine, The Catholic University of Korea, Seoul, Korea.
Division of Cardiology, Department of Internal Medicine, College of Medicine, The Catholic University of Korea, Seoul, Korea.
Abstract

We describe two cases of pulmonary arterial hypertension (PAH) that occurred under dasatinib treatment and were resolved after dasatinib discontinuation. Two patients with chronic phase chronic myeloid leukemia (CML) were switched to dasatinib therapy because of hematological progress while receiving imatinib. These patients had New York Heart Association (NYHA) functional class II dyspnea with elevated right ventricular systolic pressure (RVSP), which progressed under dasatinib treatment. After dasatinib treatment was discontinued, subjective symptoms were improved to NYHA functional class I and the follow-up transthoracic Doppler echocardiography showed improved RVSP. Treatment with an alternate tyrosine kinase inhibitor was initiated and had been continued without development of dyspnea or elevation of RVSP. This report suggests that dasatinib can cause the reversible PAH, therefore, routine cardiopulmonary evaluation before and during treatment with dasatinib may be needed in CML patients with clinical manifestations.

Copyright © 2019. Korean Association of Medical Journal Editors.